Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 23, 2014, 11:05:39 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 647049
  • Total Topics: 49290
  • Online Today: 240
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Is it norm ?  (Read 957 times)

0 Members and 1 Guest are viewing this topic.

Offline C_h11

  • Member
  • Posts: 6
  • Never Surrender
Is it norm ?
« on: June 11, 2012, 09:52:59 PM »
Ok, so.....

I've been on my meds ( truvada/ isentress ) since feb of this year and I wanted to know if it's normal to feel tired? I was always tired before I was diagnosed, but I also work 40+ hrs a week and I never really have a day off where I can just be a veg.

But I find my self taking two- three hour naps everyday... Is there something I should do to not be so tired?? Thanks...

Xoxoxoxo  :-*
" This is life not heaven, you aren't expected to be perfect"

Offline mecch

  • Member
  • Posts: 12,044
  • red pill? or blue pill?
Re: Is it norm ?
« Reply #1 on: June 12, 2012, 06:26:15 AM »
In your first post you said you were diagnosed with "HIV/AIDS" but since have post your numbers? 
Were you diagnosed with AIDS?
Coming back from AIDS can take a long time.  So then it might seem normal to be more tired during beginning of HAART.  There is a lot of immune reconstitution to take place.

On the other hand, from what I have gathered reading online over a few years, if someone has OK numbers, going on HAART can result in renewed energy.  My immunity was wiped out in a few short months after seroconversion.  I never had an AIDS diagnosis but was slowing down already in a month or two. Going on HAART gave me a tremendous energy boost.

Which is finally to say there may be no "normal" --  there is just one's individual experience that must be dealt with, using the ID as the expert for how to improve daily life.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline C_h11

  • Member
  • Posts: 6
  • Never Surrender
Re: Is it norm ?
« Reply #2 on: June 14, 2012, 08:20:02 PM »
My cd4 count was 313 which my doc said was aids and my vl was in the millions..

Two months later my second lab came in and my cd4 was 383 and the vl went down by 20,000.. Im new to all these num and counts etc.

But I just wanted to know if it's caused by the meds or just the virus? What is HAART?
« Last Edit: June 14, 2012, 08:24:55 PM by C_h11 »
" This is life not heaven, you aren't expected to be perfect"

Offline newt

  • Member
  • Posts: 3,886
  • the one and original newt
Re: Is it norm ?
« Reply #3 on: June 14, 2012, 10:41:45 PM »
Quote
My cd4 count was 313 which my doc said was aids

A CD4 count of 200 or less qualifies as AIDS (perhaps).

Your viral load drop is impresive and should be really low next time you test this (the goal of treatment is a very low viral load, eg 50 or less).

A high HIV viral load will make you feel tired, and also, when treatment knocks this on the head, you may feel tired as you body recovers (much like flu then).

HAART stands for highly active antiretroviral therapy and is an old term of taking 3+ medicines together to treat HIV.

Good luck.

- matt
"The object is to be a well patient, not a good patient"

Offline C_h11

  • Member
  • Posts: 6
  • Never Surrender
Re: Is it norm ?
« Reply #4 on: June 15, 2012, 12:54:06 AM »
A CD4 count of 200 or less qualifies as AIDS (perhaps).

Your viral load drop is impresive and should be really low next time you test this (the goal of treatment is a very low viral load, eg 50 or less).

A high HIV viral load will make you feel tired, and also, when treatment knocks this on the head, you may feel tired as you body recovers (much like flu then).

HAART stands for highly active antiretroviral therapy and is an old term of taking 3+ medicines together to treat HIV.
 
- matt


Thank you. That makes sense to me...lol.. My doc is good but barely has time to actually sit and speak to me because it's always so busy.
« Last Edit: June 15, 2012, 12:55:38 AM by C_h11 »
" This is life not heaven, you aren't expected to be perfect"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.